I have been on the pill for a year now and this is the first time this is happening. The first 10 days was normal period (thought it was a lot of days) then I thought i was done but the other days was some brownish kinda like when you are almost done with your period. Also had some period cramps and feel light headed sometimes, my doctor is on vacations so can you help me please!! I googled some of the symptoms and i found a lot of answers, Can i be pregnant or maybe cysts??
Or just the pills. It is quite odd after a year on the pill to act up, but not unheard of. Did you change pills by any chance? Are you taking any other medication? It sounds like its stopping now. Pregnancy doesn't cause 14 days of bleeding. I would say keep taking your pills and call your dr when he's back in the office.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2011 • 1 answer
Updated 29 Apr 2012 • 3 answers
Updated 12 Aug 2013 • 1 answer
Updated 1 Oct 2013 • 1 answer
Updated 19 Aug 2018 • 1 answer